Summer Holiday Programme

15 Jun 2012

What's happening at The Climbing Works this summer

 

FOR 7 – 13 YEAR OLDS

BEGINNER – INTERMEDIATE SESSIONS

One-Off Taster - For those looking for a climbing experience; sessions are run by our qualified instructors and will be packed full of climbing challenges and games tailored to the group’s age and ability.
Every Friday in August
 @ 11.30am – 1.00pm

£12 p/p (includes equipment hire)

Our regular classes for beginners are  (£8p/p)
Mondays and Thursdays @ 4.30pm – 5.30pm (7-10 years)
Saturdays @ 9.30am – 10.30am (7-9 years)
Tuesdays @ 4.30pm – 5.30pm (10-13 years)


3 Day Course - (beginners - intermediate climbers) A more in depth climbing experience; participants will learn the basic skills of climbing through 3 mini workshops put on each day which will include balance and movement on all types of wall angles. Costs include 3 x 2 hour sessions plus entrance to the Young Climbers Festival, a fun and friendly competition and the highlight of the Summer Holidays.
Course dates:
  7-10 years - 7th – 9th Aug and 21st – 23rd Aug @ 9.30am – 11.30am
10 – 13 years – 7th – 9th Aug and 21st – 23rd Aug @ 1.30pm – 3.30pm
Young Climbers Festival – Thurs 30th Aug @ 9.00am – 12.00pm

£45 p/p (includes equipment hire and entrance to YCF)


INTERMEDIATE - ADVANCED SESSIONS

One-Off – Regular weekly sessions (12p/p) – Our regular sessions will run as normal, if you are looking for a one – off session or want to come climbing on a regular bases then these are the sessions for you.
Mondays - 5.30pm – 7.00pm (7-13 years)
Fridays - 5.00pm – 6.30pm (10 – 13 years)
Saturdays - 10.30am – 12.00pm (7-13 years)


3 Day Course - (intermediates - advanced climbers) – 3 mini workshops a day will cover a variety aspect with particular emphasis on video analysis, goal setting and advanced skills.Costs include 3 x 2 hour sessions plus entrance to the YCF.                                        
 Course dates:
7 – 10 years - 31st Jul – 2nd Aug and 14th – 16th Aug @ 9.30am – 10.30am
10 – 13 years - 31st Jul – 2nd Aug and 14th – 16th Aug @ 1.30pm – 3.30pm
Young Climbers Festival – Thurs 30th Aug @ 9.00am – 12.00pm

£45 p/p (includes equipment hire and entrance to YCF)


Private Sessions – If you cannot make the times of our regular sessions you can book a private session with our instructors to suit your needs.
1:1 (1hour) @ £25 total
 1:2 (1 hour) @ £35 total
3-6 climbers (1.5hours) @ £50 total
All costs include equipment hire
 

 

FOR 14 – 17 YEAR OLDS

Learn To Climb – 3 hour Beginner course - Ideal 14 – 17 year olds who want to become junior members. The 3 hour course which will include a full induction will focuses on the safety and use of the centre, basic climbing techniques such as movement and balance, footwork, route reading, holds types and wall angles, giving each participant a good skill base to continue climbing on their own completing the course.
Course dates:  
Friday 3rd, 17th, 31st August
 @ 1.30pm – 4.30pm

£30 p/p (includes equipment hire and registration fee)


Experienced Climbers - For those who are already junior member if you would like some extra tuition or guidance on how to move forward with your climbing why not hire a coach for a 1:1 session or a group session with your friends.
1:1 session - £30 (+ normal entrance fee for 1 hour session)
Group improver session - for 4-6 climbers – 2 hours @
£15p/p (includes entrance fee)

 

 

FAMILY SESSIONS (MIN AGE 7)

Family Taster - For 7 years +; tasters sessions are ideal for those who wish to have a climbing experience with family and friends. The 1.5 hours will consist of as much climbing as possible all relevant to the needs and abilities of each family.
 (Please note: this session doesn’t allow you to climb unsupervised)
Book a 1.5 hours slot to suit you
£50 per group of 3-6 climbers (includes equipment hire)

Family Induction - For 14 years +; induction sessions are ideal for those who wish to continue climbing. The induction will run through the safety and use of the centre as well as basic climbing techniques. Once the 1.5 hours are over you will be members of The Climbing Works and can continue climbing.
(Please note: the minimum age for membership is 14 years, if you wish to take part  with children under 14 please call 0114 250 9990 for more details)
Book a 1.5 hours slot to suit you
£10 per 7 – 13 year old
£15 per 14 -17 year olds
£20 per adult
 3-6 climbers (includes equipment hire and registration fee)





              ADULT SESSIONS

Beginner Inductions – This is the session for all those who are 18 or over with no experience of bouldering who wish to come and use The Climbing Works unsupervised. The course consists of one and a half hours tuition with one of our qualified instructors, and focuses on how to use the climbing walls safely. This course is obligatory if you would like to use The Climbing Works but have never climbed before. Once you have done this session, you are free to use the centre whenever you like unsupervised, and can also sign in and supervise up to 2 other climbers.

Sessions details:
Monday @ 7.30pm – 9.00pm and Sunday @ 10.30am – 12.00pm (£20 p/p)
Alternatively if you cannot make our regular sessions or you would like to book a group induction you can book private sessions.
1 – 2 climbers (1 hour session @ £25 p/p)
 3 – 6 climbers (1.5 hour session @ £20 p/p)


1:1 sessions and group improver classes If you are already a member of the wall you can hire one of our top coaches for a 1:1 session or group session with your friends.

1:1 sessions (1 hour) @ £30 (+normal entrance fee)
Group improver session 4 – 6 climbers (2 hour session) @ £15p/p (inc entrance fee)

 


YOUNG CLIMBERS FESTIVAL
Each year at the end of the summer holidays The Climbing Works hosts the Young Climbers Festival; a fun and friendly bouldering competition packed full of games and climbing challenges suitable for all abilities.

The festival is open to all climbers aged 7 – 15 years who use The Climbing Works, this includes those who participate on our regular clubs or summer holiday courses and those who are supervised by parents or guardians.

The aim of the event is to bring together young climbers and to have as much fun as possible. All participants will receive a participation certificate and a YCF 2012 T-shirt.
Thursday 30th August 9.00am – 12.00pm
£20 per competitor (Entrance is already included in the 3 day climbing workshops)

 


 

Venue
The Climbing Works